# SDR AALA202510090527

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737-8
- Aircraft serial: 44459
- Aircraft time: 18,238 hours, 6,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR EXIT SIGN LENS HAS FALLEN OFF. REMOVED AND REPLACED AFT ENTRY GALLEY EXIT SIGN LIGHT ASSEMBLY. PER AMM 33-51-01. OPERATIONAL CHECKS GOOD.
